# SDR MWEA010676

- Difficulty date: May 1, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N812ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48006
- Aircraft time: 40,744 hours, 42,913 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Panel
- Part number: 59220133
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LAVATORY SERVICE PANEL HAS LIGHT CORROSION AND DEEP GOUGES AROUND DRAIN VALVE OPENING.  BLENDED TOOL GOUGES, LOCATED, DRILLED AND INSTALLED NEW PAN.
